# SDR USAA2011031491035

- Difficulty date: March 12, 2011
- Submitted: March 14, 2011
- Operation: Air carrier
- Aircraft: N275AY
- Make and model: Airbus A330-323
- Aircraft serial: 370
- Aircraft time: 47,919 hours, 6,754 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: F5367282800000
- Condition: Debonded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CWF - C1 - MAJOR REPAIR - DISBONDING ON CABIN FLOOR PANEL 232DG BETWEEN FR26.4 TO FR27 & BETWEEN -Y1456 TO -Y1959.  REPAIRED CABIN FLOOR PANEL 232DG BETWEEN FR26.4 TO FR27 & BETWEEN -Y1456 TO -Y1959 IAW A330 SRM 53-02-00.
